Generic properties of conditional exponential stability. XVIII
Differencialʹnye uravneniâ, Tome 23 (1987) no. 2, pp. 255-267
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1987_23_2_a8,
author = {V. M. Millionshchikov},
title = {Generic properties of conditional exponential stability. {XVIII}},
journal = {Differencialʹnye uravneni\^a},
pages = {255--267},
year = {1987},
volume = {23},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1987_23_2_a8/}
}
V. M. Millionshchikov. Generic properties of conditional exponential stability. XVIII. Differencialʹnye uravneniâ, Tome 23 (1987) no. 2, pp. 255-267. http://geodesic.mathdoc.fr/item/DE_1987_23_2_a8/